# SDR SWAA2021120643690

- Difficulty date: November 14, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242AF HAS AREAS OF LAYER SEPARATION WITH LOOSE STRANDS. ; / [01] DUE TO THE EXTENT OF DAMAGE; BEGAN FABRICATION OF NEW PANEL CUT FROM BMS 4-23TY2 LOT#1472890-1; LOCATED AND DRILLED ALL INSERT LOCATIONS IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) AND BOEING DWG 144A5810-189.; [02] FINISHED FABRICATING NEW FLOOR PANEL INSTALLED AND CURED ALL INSERTS USING BMS 5-107 AK0D4501K AND THERMOMETOR ATS2208/43300740WS AND DWG 144A5810-189 IAW SRM 53-00-50-2R-0 PARA 1A (NOTE); [03] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-0 PARA 1A (NOTE) AND DWG 144A5810-189.
